# SDR DALA2021022301058

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 66,759 hours, 30,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 ENTRY DOOR ARMING LEVER HARD TO OPERATE.  CORRECTIVE ACTION: VISUALLY INSPECTED L1 DOOR ARMING LEVER.  NO DEBRIS OR DAMAGE NOTED.  LUBRICATED L1 DOOR GIRT BAR FITTINGS PER A320 AMM 12-22 OPS CK NORMAL.  A/C OK FOR SVC.  (1737779)
